# SDR SWAA2023020783307

- Difficulty date: December 19, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 AT LEVEL STR17L AT FWD GALLEY AREA 2022-697154<[01] REPLACED INNER CHORD LOCATED AT BS BS270 TO BS360 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A8110 SHEET: 9 REV: A; DWG 141A8110 SHEET:11 REV:- SEE INDIVIDUALS SIGN OFF BELOW;[02] REPLACED INNER CHORD LOCATED AT BS BS270 TO BS360 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 141A8110 SHEET: 9 REV: A; DWG 141A8110 SHEET:11 REV:- SEE INDIVIDUALS SIGN OFF BELOW CERTIFIED AS RII
